RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 1, Pages 49–64 (Mi izv2)  

This article is cited in 3 scientific papers (total in 3 papers)

Extensions of symmetric Schrodinger operators with matrix potentials

B. P. Allakhverdiev


Abstract: A space of boundary values is constructed for symmetric Schrodinger operators with matrix potentials on the half-line and on the whole line. A description of all maximal dissipative, self-adjoint and other extensions of such operators is given in terms of boundary conditions.

Full text: PDF file (2294 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:1, 45–62

Bibliographic databases:

MSC: 47B25
Received: 26.08.1993

Citation: B. P. Allakhverdiev, “Extensions of symmetric Schrodinger operators with matrix potentials”, Izv. RAN. Ser. Mat., 59:1 (1995), 49–64; Izv. Math., 59:1 (1995), 45–62

Citation in format AMSBIB
\Bibitem{All95}
\by B.~P.~Allakhverdiev
\paper Extensions of symmetric Schrodinger operators with matrix potentials
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 1
\pages 49--64
\mathnet{http://mi.mathnet.ru/izv2}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1328554}
\zmath{https://zbmath.org/?q=an:0839.47016}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 1
\pages 45--62
\crossref{https://doi.org/10.1070/IM1995v059n01ABEH000002}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RZ88700002}


Linking options:
  • http://mi.mathnet.ru/eng/izv2
  • http://mi.mathnet.ru/eng/izv/v59/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gesztesy F., Kiselev A., Makarov K., “Uniqueness Results for Matrix-Valued Schrodinger, Jacobi, and Dirac-Type Operators”, Math. Nachr., 239 (2002), 103–145  crossref  mathscinet  zmath  isi
    2. Allahverdiev B., “Dissipative Schrodinger Operators with Matrix Potentials”, Potential Anal., 20:4 (2004), 303–315  crossref  mathscinet  zmath  isi
    3. Hirokawa M., “The Dicke-Type Crossings Among Eigenvalues of Differential Operators in a Class of Non-Commutative Oscillators”, Indiana Univ. Math. J., 58:4 (2009), 1493–1535  crossref  mathscinet  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:295
    Full text:77
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019